I am 29 overweight and have no energy. They did a battery of tests on me and found i am prediabetic with a testosterone level of 219. I am always exhausted I began a low carb diet not long before i took the tests. I am no a fan of chemicals but this testosterone shot seems like it would help alot. Most times I am very depressed have no libido, like none. I have no problem getting or maintaining an erection just no drive to have sex or any other sexual things. My question is this. These shots they are gonna gonna me are administer once a month, i have heard people say that they take them weekly. I have no insurance and am terrified that a medicine may make me feel bad or have a side effect. The shots are 70 dollars monthly. It isn't like a sudden coffee rush is it? I just want to be happy and normal feeling not like im on speed. As of now it feels like i am weighted down with 100 lb weights and feel horrible. Also my semen is clumpy almost like a gel, i hear that is a sign of low testosterone. Any imput would be great.
Sorry for the late reply. Here are some suggestions you may consider. Your low T by itself may not be a problem if your free T level is ok. Check for that before you start on replacement.In your case, the low serum T may be mostly due to high estrogen since yours is an obese body. So, please check for the estrogen level as well. If you can reduce your weight by exercise and balanced food intake you may increase your T level naturally, which is a much better solution to your problem. Also in your case the treatment required may be to reduce the estrogen level by using aromatise inhibition, since, if you simply go for replacement of T it may further boost up your estrogen level. Better to take a second opinion from an Endo if at all you want to go for T replacement.
As regards clumpy semen, it may be ok, as it takes about 20 minutes after ejaculation for it to liquify.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.